# SDR CALA0200479

- Difficulty date: September 29, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 53,466 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 270-294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED BETWEEN STA 270 AND 294.5, RBL 43 UNDER G-1 GALLEY. THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52 AND 51-10-02.
